# SDR DALA2022112807554

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 727i-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2512944) DURING INSPECTION FOUND CRACK SUPPORT ZEE BTW BS 727I TO BS 767 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS 727I TO BS 767 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AS PER B737-900 SRM 51-42-00-0G, SRM 51-40-02-0G, ITEM 9, SRM 51-40-03 AND DWG 146A7500 SHEET 205 REV- 146A7502, SHEET 51 REV-0.
